# SDR SWAA2024070391725

- Difficulty date: May 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 63,769 hours, 38,218 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB #1 CRACKED AT STIFFENER #3 LWR RADIUS. STA. 92.70.<[01] REMOVED CRACK DAMAGE AND ACCOMPLISHED REPAIR AT R/H STABILIZER RIB #1; STIFFENER #3 LOWER RADIUS AS PER SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 AND SRM 55-10-09-2R-4.;[02] COMPLETED SME INSPECTION OF WORKMANSHIP AND PAPERWORK AUDIT.;[03] VERIFIED STEPS 1
